MAUDE Adverse Event Report: ARTHREX, INC. 4.5X14MM BC CORKSCREW FT, DX; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. 4.5X14MM BC CORKSCREW FT, DX; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number 4.5X14MM BC CORKSCREW FT, DX
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the ar-8927bc from lot: 11616289 broke while implanting in the patient.

Brand Name
4.5X14MM BC CORKSCREW FT, DX
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11314790
Report Number1220246-2021-02584
Device Sequence Number4116745
Product Code MAI
UDI-Device Identifier00888867131521
UDI-Public00888867131521
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.5X14MM BC CORKSCREW FT, DX
Device Catalogue NumberAR-8927BC
Device Lot Number11616289
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2021
Initial Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;